# SDR SIMA20170728001

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 39,374 hours, 34,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION FOUND OVERBOARD EMERGENCY LIGHT ON RT AND LT WING TO BE INOPERABLE.  REMOVED AND REPLACED THE RT OVERWING EMERGENCY LIGHT ASSEMBLY AND LT OVERWING EMERGENCY LIGHT BULB IAW AMM TASK 33-50-10.
